# SDR USAA2015040200003

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 53,861 hours, 22,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT FROM ROW 3 IS STICKING OUT.  REPLACED ROW 3 LENS WITH GOOD OPERATIONAL CHECK IAW CMM 25-40-06.
